Invariant analysis and contractions of symmetric spaces. Part I
Compositio Mathematica, Volume 73 (1990) no. 3, pp. 241-270.
@article{CM_1990__73_3_241_0,
     author = {Rouvi\`ere, Fran\c{c}ois},
     title = {Invariant analysis and contractions of symmetric spaces. {Part} {I}},
     journal = {Compositio Mathematica},
     pages = {241--270},
     publisher = {Kluwer Academic Publishers},
     volume = {73},
     number = {3},
     year = {1990},
     zbl = {0697.53049},
     mrnumber = {1044430},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__73_3_241_0/}
}
TY  - JOUR
AU  - Rouvière, François
TI  - Invariant analysis and contractions of symmetric spaces. Part I
JO  - Compositio Mathematica
PY  - 1990
DA  - 1990///
SP  - 241
EP  - 270
VL  - 73
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1990__73_3_241_0/
UR  - https://zbmath.org/?q=an%3A0697.53049
UR  - https://www.ams.org/mathscinet-getitem?mr=1044430
LA  - en
ID  - CM_1990__73_3_241_0
ER  - 
%0 Journal Article
%A Rouvière, François
%T Invariant analysis and contractions of symmetric spaces. Part I
%J Compositio Mathematica
%D 1990
%P 241-270
%V 73
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1990__73_3_241_0
Rouvière, François. Invariant analysis and contractions of symmetric spaces. Part I. Compositio Mathematica, Volume 73 (1990) no. 3, pp. 241-270. http://www.numdam.org/item/CM_1990__73_3_241_0/

1 J.-L. Clerc, Une formule asymptotique du type Mehler-Heine pour les zonales d'un espace riemannien symétrique, Studia Math. 57 (1976) 27-32. | MR | Zbl

2 A.H. Dooley, Contractions of Lie groups and applications to analysis, Topics in modern harmonic analysis, Roma 1983. | MR | Zbl

3 A.H. Dooley and J.W. Rice, On contractions of semi-simple Lie groups, Trans. Amer. Math. Soc. 289 (1985) 185-202. | MR | Zbl

4 M. Duflo, Opérateurs différentiels bi-invariants sur un groupe de Lie, Ann. Scient. Ec. Norm. Sup. 10 (1977) 265-288. | Numdam | MR | Zbl

5 M. Flensted-Jensen, Analysis on non-Riemannian symmetric spaces, Reg. Conf. Series in Maths. no. 61, Amer. Math. Soc. 1986. | MR | Zbl

6 V. Guillemin and S. Sternberg, Symplectic techniques in Physics, Cambridge University Press, Cambridge 1984. | MR | Zbl

7 P. Harinck, Fonctions généralisées sphériques sur GC/GR, Thèse, Université Paris7, 1988.

8 Harish-Chandra, Invariant eigendistributions on a semi-simple Lie group, Trans. Amer. Math. Soc. 119 (1965) 457-508. | MR | Zbl

9 S. Helgason, Fundamental solutions of invariant differential operators on symmetric spaces, Amer. J. Maths. 86 (1964) 565-601. | MR | Zbl

10 S. Helgason, Differential geometry, Lie groups and symmetric spaces, Academic Press, New-York 1978. | MR | Zbl

11 S. Helgason, Groups and geometric analysis, Academic Press, Orlando 1984. | MR | Zbl

12 M. Kashiwara and M. Vergne, The Campbell-Hausdorff formula and invariant hyperfunctions, Invent. Math. 47 (1978) 249-272. | MR | Zbl

13 S. Kobayashi and K. Nomizu, Foundations of differential geometry, vol. II, Interscience Publishers, New-York 1969. | MR | Zbl

14 G. Lion, Résolubilité d'opérateurs différentiels invariants sur un nilespace homogène, prépublication, 1986.

15 O. Loos, Symmetric spaces, vol. I, Benjamin, New-York 1969. | Zbl

16 F. Rouviere, Espaces symétriques et méthode de Kashiwara-Vergne, Ann. Scient. Ec. Norm. Sup. 19 (1986) 553-581. | Numdam | MR | Zbl

17 R.C. Thompson, Proof of a conjectured exponential formula, Linear and Multilinear Algebra 19 (1986) 187-197. | MR | Zbl

18 R.C. Thompson, Special cases of a matrix exponential formula, preprint, 1987. | MR | Zbl